MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-23
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the heavy calcified anatomy and the device interacting with the guiding catheter resulted in the failure to advance and subsequent stent dislodgement.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified lesion in the diagonal artery.A 2.50x23mm xience alpine stent delivery system was advanced to the lesion; however, failed to cross due to heavy calcification.As the sds was being retrieved, guide wire support was lost due to the calcification and the sds was pulled back to the tip of the guide catheter.The tip of the guide catheter became kinked causing the stent to dislodge within the guide catheter.Everything was removed as a unit and the procedure was successfully completed with balloon angioplasty.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7110384
Report Number2024168-2017-09636
Device Sequence Number16452723
Product Code NIQ
UDI-Device Identifier08717648199189
UDI-Public08717648199189
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2020
Device Catalogue Number1125250-23
Device Lot Number7051541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2017
Initial Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight78